RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 2, Pages 279–286 (Mi mz10994)  

On Lower and on Sharp Asymptotic Estimates of Solutions of Emden–Fowler-Type Equations

V. S. Samovol

National Research University "Higher School of Economics" (HSE), Moscow

Abstract: Emden–Fowler-type equations of arbitrary order are considered. Lower and sharp asymptotic estimates of the nonoscillating continuable solutions of these equations are established.

Keywords: continuable and noncontinuable solutions, nonoscillating solution, asymptotic estimate, Emden–Fowler-type equation.

DOI: https://doi.org/10.4213/mzm10994

Full text: PDF file (439 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:2, 284–290

Bibliographic databases:

Document Type: Article
UDC: 517.91
Received: 30.10.2015

Citation: V. S. Samovol, “On Lower and on Sharp Asymptotic Estimates of Solutions of Emden–Fowler-Type Equations”, Mat. Zametki, 100:2 (2016), 279–286; Math. Notes, 100:2 (2016), 284–290

Citation in format AMSBIB
\Bibitem{Sam16}
\by V.~S.~Samovol
\paper On Lower and on Sharp Asymptotic Estimates of Solutions of Emden--Fowler-Type Equations
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 2
\pages 279--286
\mathnet{http://mi.mathnet.ru/mz10994}
\crossref{https://doi.org/10.4213/mzm10994}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588844}
\elib{http://elibrary.ru/item.asp?id=26414296}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 2
\pages 284--290
\crossref{https://doi.org/10.1134/S0001434616070233}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382193300023}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983762666}


Linking options:
  • http://mi.mathnet.ru/eng/mz10994
  • https://doi.org/10.4213/mzm10994
  • http://mi.mathnet.ru/eng/mz/v100/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:111
    References:25
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019